# SDR DALA2019102956231

- Difficulty date: October 25, 2019
- Submitted: October 29, 2019
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 70,303 hours, 26,887 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 750
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5640, L/P 1330803) CORROSION OUT OF LIMITS ON FLOOR STRINGER RBL 10.45 AND RBL 7.55, STA 750 AT FWD CARGO COMPARTMENT. CORRECTIVE ACTION: FLOOR STRINGER RBL 10.45 AND RBL 7.55, STA 750 AT FWD CARGO COMPARTMENT WAS REPAIRED PER B 757-200 SRM 53-00-53 REP. 1 FIG. 201.
